MAUDE Adverse Event Report: CORDIS US CORP. TEMPO; CATHETER, INTRAVASCULAR, DIAGNOSTIC

CORDIS US CORP. TEMPO; CATHETER, INTRAVASCULAR, DIAGNOSTIC
Catalog Number 451431H0
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
As reported, the hub of a 4f sim 2 100cm tempo diagnostic catheter was leaking.There was no reported patient injury.The intended procedure was a middle meningeal artery (mma) embolization.The leak was identified at the hub where the catheter connects to the luer end and was noticed when attempting to perform a hand injection.A contralateral approach was not used.The access site vessel was described as normal.The device was flushed prior to use, and the sheath dilator was securely connected at the hub.No difficulties were encountered during insertion or withdrawal.The product was stored and handled according to the instructions for use.No device damage was noted prior to opening the package.There was no difficulty removing the device from the sterile packaging.No unusual force was used during the procedure, and no difficulties were encountered while inserting or withdrawing any concomitant devices.The device will be returned for evaluation.
 
Additional Manufacturer Narrative
The device is available for analysis but has not yet been received.Additional information is pending and will be submitted within 30 days upon receipt.
 
Additional Manufacturer Narrative
As reported, the hub of a 4f sim 2 100cm tempo diagnostic catheter was leaking.There was no reported patient injury.The intended procedure was a middle meningeal artery (mma) embolization.The leak was identified at the hub where the catheter connects to the luer end and was noticed when attempting to perform a hand injection.A contralateral approach was not used.The access site vessel was described as normal.The device was flushed prior to use, and the sheath dilator was securely connected at the hub.No difficulties were encountered during insertion or withdrawal.The product was stored and handled according to the instructions for use.No device damage was noted prior to opening the package.There was no difficulty removing the device from the sterile packaging.No unusual force was used during the procedure, and no difficulties were encountered while inserting or withdrawing any concomitant devices.The device was not returned for evaluation.A product history record (phr) review of lot 18397936 revealed no anomalies or non-conformances during the manufacturing and inspection processes that can be associated with the reported event.The reported ¿luer hub ¿ leakage¿ could not be substantiated because the device as not returned for evaluation and images were not provided.The exact cause of the event cannot be determined however, no damage was noted while opening the package, the device was flushed prior to use and no difficulties were noted during insertion therefore, handling factors cannot be excluded.Users are trained to inspect for signs of damage prior to and during use.Any product with damage is not to be used.Information for safety is provided in the products labeling with the intent of making the user aware of the risks.According to the instructions for use (ifu), ¿treat all 4f catheters and smaller french sizes with ultimate care.The performance of these products may be impaired if not properly and cautiously handled during unpacking and preparation.¿ based on the available information and product analysis, there is no evidence to suggest the event is related to the device design or manufacturing process.Therefore, no preventative or corrective actions will be taken at this time.

Brand Name
TEMPO
Common Device Name
CATHETER, INTRAVASCULAR, DIAGNOSTIC
Manufacturer (Section D)
CORDIS US CORP.
14201 nw 60th avenue
miami lakes, florida 33014 2802
Manufacturer (Section G)
CORDIS US CORP.
14201 nw 60 avenue
miami lakes, florida 33014
Manufacturer Contact
karla castro
santiago troncoso 808
juarez, chihuahua 
7863138372
MDR Report Key24223292
Report Number9616099-2026-00167
Device Sequence Number8197043
Product Code DQO
UDI-Device Identifier10705032007948
UDI-Public(01)10705032007948(17)271130(10)18397936
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K973401
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number451431H0
Device Lot Number18397936
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/06/2026
Supplement Date Received by Manufacturer02/18/2026
Initial Report FDA Received Date01/30/2026
Supplement Report FDA Received Date02/27/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/06/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNKNOWN.
Patient SexFemale